Next Article in Journal
Fixed Point Theory for Digital k-Surfaces and Some Remarks on the Euler Characteristics of Digital Closed Surfaces
Next Article in Special Issue
Linear Maps that Preserve Any Two Term Ranks on Matrix Spaces over Anti-Negative Semirings
Previous Article in Journal
A High-Order Convex Splitting Method for a Non-Additive Cahn–Hilliard Energy Functional
Previous Article in Special Issue
Some Implicativities for Groupoids and BCK-Algebras

Order Article Reprints

Journal: Mathematics, 2019
Volume: 7
Number: 1243

Article: Constructing Some Logical Algebras with Hoops
Authors: by , , and

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Contact Person

Invoice Address

Order cost and details

Notes or Comments

Validate and Submit Form

req denotes required fields.
Back to TopTop